# SDR AT0700096

- Difficulty date: December 5, 2006
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RIGHT HAND VENT BOX IS CRACKED AT TOP AFT CORNER.  INSTALLED REPAIR OF AFT FUSELAGE RIGHT SIDE VENT BOX DRAIN PAN.
